skin1 pharmacy login
skin1 pharmacy contact form
0
 x 

Your cart is empty

Total €0,00
Advanced nutrition logo 250Environ logo jane iredale logo
Surprise Gift with every order
dozol 100ml pain relief childrenDozol Sugar Free Oral Solution 100ml

Dozol Sugar Free Oral Solution 100ml

€6,30
Currently out of stock.

Please ensure to read the product information leaflet before use.

Dozol is a painkiller for children aged between 2 and 12 years. Dozol contains both paracetamol and diphenhydramine hydrochloride. This medicine is also free from sugar and includes a dosing syringe.

Buy Now • Receive on
Mon 16th
Dec

Please Note

This product is a medicine. You will first need to fill in the form to proceed with the purchase.

Sold-out.gif
Description

Dozol contains Paracetamol, which is a painkiller suitable for children between the ages of 2 and 12 years. This medication helps in relieving pain from such ailments as toothache, sore throats, earaches colds and flu and general aches and pains. This medicine also reduces high temperatures and fevers associated with infections such as chicken pox, whooping cough, measles and mumps. It also contains diphenhydramine hydrochloride which helps with sleeplessness associated with the above illnesses.  

How to use?

Children 2 – 6 years, give 5-10ml (3 to 4 times daily).

Children over 6 years, give 10-20ml (3 times daily).

Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. If you are unsure plesse consult your GP or pharmacist.

Who can use?

This medicine can be used by toddlers and children between the ages of 2 and 12 years.

If you are pregnant or breast-feeding.

If you are pregnant or trying to become pregnant, please consult your GP or pharmacist before purchasing or taking this medication.

Common side effects.

Drowsiness, headache, dry mouth, nose and throat, blurred vision, upset stomach, difficulty passing urine, phlegm on the chest.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

Dozol contains the active ingredients paracetamol and diphenhydramine hydrochloride.

-Paracetamol 120mg/5ml
-Diphenhydramine Hydrochloride 12.5mg/5ml

The other ingredients in this product are: Propylene glycol, Macrogol 4000, Glycerol, Sorbitol 70% (Non-crystallising)(E420), Liquid Maltitol (E965), Neohesperidin Dihydrochalcone, Saccharin Sodium, Nipasept, Colours (Annatto extract and Ponceau 4R), Caramel flavour and Purified Water.

 

Always read the patient information leaflet.
Large doses of antihistamines may precipitate fits in epileptics.
Patients with rare hereditary problems of fructose intolerance should not take this medicine.
This medicine should not be used in children under two years of age.
Do not exceed the stated dose.
Prolonged use without medical supervision can be dangerous.
Routine use not recommended.
If symptoms persist consult your doctor.
May cause drowsiness. Children receiving this medication should be kept under supervision.
Do not take any other Paracetamol containing products.
Immediate medical advice should be sought in the event of overdosage because of the risk of irreversible liver damage.
Not more than 4 doses should be given in any 24 hours.
Patients should be instructed not to take any other cough and cold medicines with Dozol Oral Solution.
Parents should consult a pharmacist or other healthcare professional before use in children under 6 years of age.
Do not store above 25°C. Do not refrigerate or freeze. Keep the bottle in the outer container.

 


We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.

For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine

Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:   

A record of each transaction will be retained for a period of 2 years.

buy over the counter medicine on line

Reviews

There are yet no reviews for this product.

Customer Reviews


Super fast delivery and competitive prices, my products arrived nicely packaged and I got some samples and a chocolate too - very happy with my order.

Caoimhe H, Blackrock


I’ve ordered from this pharmacy a few times and have been so happy with the products and speed at which they are delivered.

Orlagh F, Dublin 15

Secure Shopping

  • Hours

  • Mon-Fri 9.30-6pm
  • Sat 9.30-1.30pm
  • Sun Closed
  • Connect